# SDR SCNA97316

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, DISCOVERD EXTENSIVE CORROSION AT THE L2 SERVICE DOOR AREA.  CORROSION WAS COMMON TO DOOR SILL AND FLOOR STRUCTURE.  CLEANED UP CORROSION, REMOVED AND REPLACED COMPONENTS AS NECESSARY.
